# SDR COMA0360419

- Difficulty date: September 12, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 23,930 hours, 23,129 cycles
- Engine: Ge CF34*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: 14th Stage Duct
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9488 LEFT 14TH STAGE DUCT MESSAGE DURING T/O.  REPOSITIONED 14TH STAGE SOV CLAMP.
